# SDR MWEA99615

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 9911520115
- Condition: Hole
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FORWARD BULKHEAD WEB HAD A HOLE IN LOWER CENTER DOUBLER.  MTC FABRICATED AND INSTALLED REPAIR DOUBLER.
